This is my second day of not taking the drug Lexapro. It was prescribed to me about a month ago. 10 mg. Ever since starting to take it, I have done little else but sleep. At first I thought I was just having one of my crashes. But it has continued and I feel terrible on it. I had been on Serzone prior to going on Lexapro, for years. 200 mg. (After stopping the serzone, I found out from this site about liver damage on serzone. When I told my doc last week, he said oh.......I just didn't want to scare you, so I didn't tell you about it!!!) The transition to the new one was a bit rough. But this lexapro is not helping me feel any better. I told my doc last week that I didn't want to keep taking the lexapro, but he insisted that I keep taking it. I am somewhat nervous because I have not been off of an antidepressent for so many years, I don't know what to expect. I also take 10 mg. of elavil at bedtime, and I am continuing with that. I know they say don't quit things cold turkey, but I am giving it a try. If anyone has any ideas for me, I would be glad to hear from you. Thanks.